# SDR REXA2018042100304

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 25,208 hours, 16,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT LED DOES NOT FLASH.   REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00. OPS CHECKED GOOD.
